Tokyo Journal of Mathematics
- Tokyo J. Math.
- Volume 41, Number 2 (2018), 515-525.
Quasi Contact Metric Manifolds with Constant Sectional Curvature
A quasi contact metric manifold is a natural generalization of a contact metric manifold based on the geometry of the corresponding quasi Kahler cones. In this paper we prove that if a quasi contact metric manifold has constant sectional curvature $c$, then $c=1$; additionally, if the characteristic vector field is Killing, then the manifold is Sasakian. These facts are some generalizations of Olszak's theorem to quasi contact metric manifolds.
Tokyo J. Math., Volume 41, Number 2 (2018), 515-525.
First available in Project Euclid: 26 January 2018
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 53C25: Special Riemannian manifolds (Einstein, Sasakian, etc.)
Secondary: 53D10: Contact manifolds, general
MALEK, Fereshteh; HOJATI, Rezvan. Quasi Contact Metric Manifolds with Constant Sectional Curvature. Tokyo J. Math. 41 (2018), no. 2, 515--525. https://projecteuclid.org/euclid.tjm/1516935626